# SDR YENA2022061400604

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 34,517 hours, 22,432 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strip
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACKED DOOR STOP METALLIC STRIP ON LOWER AFT EDGE OF AFT PASSENGER DOOR; REF TOMX NR 00017, WO 1931. AFT PASSENGER DOOR STOP FITTINGS WERE REPLACED PER EMB 190 AMM 52-12-23-000-802-A AND AMM 52-12-23- 400-802-A.
